| Model Number |
6947M72 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was infected.The crt-d system remains in use, but an extraction procedure was planned.No further patient complications have been reported as a result of this event.